# SDR DALA2023060504484

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2791630) UPON REMOVAL OF APU FOUND RH SIDE OF APU COMPARTMENT AIR INLET CUTOUT AFT ANGLE EXFOLIATED. REMOVED AND REPLACED ANGLE AND INSTALLED. ALL WORK PERFORMED IAW BOEING 737-800 SRM 53-80-13-1A-2 AND BOEING 737-800 SRM 51-40-02-0G.
